# SDR AALA991526

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SIGN OVER FORWARD SERVICE DOOR INOPERATIVE.  REPAIRED WIRE ON EMERGENCY EXIT SIGN OVER FORWARD SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION..  (M)
